# SDR SWAA2022030724942

- Difficulty date: April 10, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 24321
- Aircraft time: 41,911 hours, 19,951 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-FIXED UPPER TRAILING EDGE PANEL (BETWEEN #5 FLT SPOILER AND GROUND SPOILER CUTOUT) -FLAP RUB SEAL RETAINER BRACKET UNDERNEATH PANEL CRACKED AND MISSING RIVETS. / REMOVED AND REPLACED PER AMM 20-50-11.
